On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function
Doklady Akademii Nauk, Tome 165 (1965) no. 6, pp. 1245-1248
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_6_a6,
author = {V. K. Mel'nikov},
title = {On certain cases of conservation of almost periodic motions with a small change of the {Hamiltonian} function},
journal = {Doklady Akademii Nauk},
pages = {1245--1248},
year = {1965},
volume = {165},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_6_a6/}
}
TY - JOUR AU - V. K. Mel'nikov TI - On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function JO - Doklady Akademii Nauk PY - 1965 SP - 1245 EP - 1248 VL - 165 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1965_165_6_a6/ LA - ru ID - DAN_1965_165_6_a6 ER -
V. K. Mel'nikov. On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function. Doklady Akademii Nauk, Tome 165 (1965) no. 6, pp. 1245-1248. http://geodesic.mathdoc.fr/item/DAN_1965_165_6_a6/